# SDR UALA2012021300849

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,238 hours, 12,394 cycles
- Engine: Pwa PW4077
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Receptacle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND INTERMITTENT SHORT IN P105 INTERGRATION PANEL BETWEEN CONN D4828J PIN B14 AND D4967J PIN A2.  FAULT WAS AT D4828J WHEN PLUG WAS CONNECTED.  CLEANED RECEPTACLE AND SHORT WENT AWAY.  CK'D INTEGRITY OF PIN AND SOCKET FOR RETENTION AND FOUND TO BE OK. CK'D FOR SHORTS WITH MEGGER WHILE MOVING CONNECTOR AND FAULT DID NOT RETURN.  EEC PWR CK'S NORMAL WITH START SELECTOR 26592EEC MAINT SWITCH AND FUEL SHUTOFF LEVER.
